See Alike in...

Alike App

Browser

Mel425

191d

How come no matter how much they raise my seroquel I feel worse. I’m currently on 200mg which I know isn’t much but I don’t feel anything being controlled. My depression is really bad and im not sleeping or eating. I’m also on lexapro and I don’t think that’s doing anything either. I’ve always had a problem that my brain doesn’t do well with about 95% of meds. I either don’t get any benefits or I get the worst most rate side effects. I’m exhausted. And I feel awful.

Top reply
    • CozyVibez

      189d

      Maybe mirtazapine would make you feel better instead of escitalopram. It's an antidepressant taken at night that induces sleep and stimulates appetite.

    • CozyVibez

      189d

      Maybe mirtazapine would make you feel better instead of escitalopram. It's an antidepressant taken at night that induces sleep and stimulates appetite.

    • cardcat

      190d

      how long have you been on seroquel ?? 200mg isn’t a lot yeah, it’s what i started at, seroquel takes a bit of time to work and the side effects can be hell but in my experience they only last the first couple weeks i say give it a chance if it hasn’t been long, seroquel is the only thing that’s ever helped me, i don’t have good experience with meds either, always doing more harm than good lexapro is generally hated by most people who’ve had it, i’ve never met anyone who actually thinks it works idunno, it’s the first med they put almost everyone on and you should also consider maybe the seroquel mixed witt the lexapro is a bad idea since meds mixing change how they work a bit ^^

    • JohnLocke

      191d

      If the side effects of Seroquel are too much with no benefits you can ask your doctor to switch. I've taken a lot more Seroquel than that for schizophrenia. I wish I could take Seroquel again but I couldn't drive and gained a lot of weight

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion